Translator Disclaimer
2020 Remarks on certain classes of four-dimensional almost Hermitian manifolds
Takashi Oguro
Nihonkai Math. J. 31(1): 27-34 (2020).

Abstract

We observe the curvature of four-dimensional almost Hermitian manifolds satisfying each of the three conditions by Gray. Further, we apply the obtained results to the integrability of certain classes of four-dimensional almost Kähler manifolds.

Citation

Download Citation

Takashi Oguro. "Remarks on certain classes of four-dimensional almost Hermitian manifolds." Nihonkai Math. J. 31 (1) 27 - 34, 2020.

Information

Received: 5 September 2019; Revised: 11 June 2020; Published: 2020
First available in Project Euclid: 7 November 2020

MathSciNet: MR4172693

Subjects:
Primary: 53C15
Secondary: 53C55

Rights: Copyright © 2020 Niigata University, Department of Mathematics

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 1 • 2020
Back to Top